# SDR FDEA2019092432325

- Difficulty date: September 23, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29188
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - FIXED LEADING COMPARTMENT STATION XOS 542 STIFFENER CRACKED. STIFFENER ON RIGHT HAND WING - FIXED LEADING COMPARTMENT AT STATION XOS 542   REMOVED AND REPLACED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100. STIFFENER FABRICATED AS PER DOUGLAS DRAWING ARB 2918 REVISION G.
